# SDR SWAA2025010272137

- Difficulty date: November 26, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN 2024-728434<[01] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM-51-40-02-0G-0 DWG 143A5400 SHEET 138 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM-51-40-02-0G-0 DWG 143A5400 SHEET 138 REV-. SEE INDIVIDUAL SIGN OFF BELOW TASK CARD COMPLETED
